# SDR VNAA0603003

- Difficulty date: March 5, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 4,304 hours, 4,309 cycles
- Engine: Ge CF343B1
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Intercom
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED A LOUD NOISE COMING FROM THE RIGHT SIDE OF THE FORWARD FUSELAGE.  THE FLIGHT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE INTERCOM ACCESS DOOR OPEN.  THE DOOR AND FUSELAGE WERE INSPECTED.  NO DISCREPANCIES WERE FOUND.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
